政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18682


Title: The visibility number of a graph
Authors: 張宜武
Douglas B. West
Jeno Lehel
Michael S. Jacobson
Date: 2004
Issue Date: 2008-12-24 13:28:50 (UTC+8)
Relation: SIAM Journal on Discrete Mathematics,18(3),462-471
Data Type: article
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File SizeFormat
10[1].1.1.56.3541.pdf152KbAdobe PDF1685View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing